Posted by nmk on November 15, 2003, at 16:56:28
In reply to The steady pillar of Barb? » nmk, posted by katia on November 14, 2003, at 15:19:24
> > >
> > >>
> **Hi Nicole,
> Sounds like you and I are in similar horrible ways. I just hope Barbara is in an ok place as we're both reaching out to her!
> I, like you, take Seroquel for sleep. I take such a little amount, but it affects me very much. I take like 6mgs for sleep, but I have the same results as you upon awakening. It does put a fog in the brain even if it allows me to sleep.
> The good side of your dx, is now you know. now you can begin searching for the right med combo.
> take care,
Yes, for me it is good to know since I now feel I have some control over the whole thing. My pdoc switched my night med to 20mg of Zyprexa to insure that I would be knocked out. I slept straight through the night, woke up as foggy as ever and that feeling did not get better as the day progressed. Last night, I took 10 mg instead and although I felt groggy in the morning, it wore off around noon. Hopefully, I will be able to taper even more but for now I will stay put. I guess we have to deal with certain side effects in order to get some precious sleep.
He also decreased my Lamictal to 100mg per day and I do not feel as agitated on the lower dose.
The support on this board is incredible and I always find reassurance in reading the posts of others in similar situations, especially yours and Barbara's.
Stay well and thanks for responding.